Latent roots and vectors of a symmetric matrix

A - Papers appearing in refereed journals

Sparks, D. N. and Todd, A. D. 1973. Latent roots and vectors of a symmetric matrix. Journal of the Royal Statistical Society, Series C (Applied Statistics). 22 (2), pp. 260-265. https://doi.org/10.2307/2346932

AuthorsSparks, D. N. and Todd, A. D.
Year of Publication1973
JournalJournal of the Royal Statistical Society, Series C (Applied Statistics)
Journal citation22 (2), pp. 260-265
Digital Object Identifier (DOI)https://doi.org/10.2307/2346932
Open accessPublished as non-open access
ISSN00359254

Permalink - https://repository.rothamsted.ac.uk/item/8vw1z/latent-roots-and-vectors-of-a-symmetric-matrix

8 total views
0 total downloads
1 views this month
0 downloads this month